Jump to content

Rolling nausea, anyone?


[Ma...]

Recommended Posts

Hi, all - I'm halfway through my tapering. I am getting these rolling waves of nausea a couple times a day, seems to be mostly an hour or so before and after my next dose, but I could be incorrect. I do have anxiety, as well, but not feeling anxious at the moment, but the nausea is, well, interesting and annoying. Ginger or peppermint tea can get me through most waves, but just checking in. thx.
Link to comment
Share on other sites

Oh, yes! Nausea has been with me throughout withdrawal. Many on this forum have said this. It's tough but try to Hang in there!  :thumbsup:
Link to comment
Share on other sites

Thanks, bulldog14, for the insight. I have not read all the threads, having just started on this site a couple of weeks ago, so may have missed that withdrawal symptom. It is making eating harder and I don't want to lose any more weight.
Link to comment
Share on other sites

I had nausea too so I had to force myself to eat and the thing that was the most palatable was peanut butter, not sure why but it pretty much sustained me for awhile.
Link to comment
Share on other sites

×
×
  • Create New...